# SDR DALA2017111008036

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 67,327 hours, 48,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP VANE HAS AN AREA OF DEBONDING, AFT OF GROUND SPOILER PANEL.  REPLACED THE FLAP VANE IAW AMM 27-51-03
